# SDR ASOA201000924

- Difficulty date: June 12, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 18,749 hours, 16,150 cycles
- Engine: Ge CF34*
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Worn
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED NOSE GEAR DISAGREE WARNING MSG AFTER T/O, CYCLED GEAR AND GOT GEAR DISAGREE MSG AND NOSE DOOR WARNING MSG.  (EMERGENCY EQUIPMENT REQUESTED AS A PRECAUTION)  (LANDING GEAR RETRACTION SYS )  REFER TO LOG PAGE 532717-3 HYD RESERVOIR, REPLACED.  PERFORMED OPS CHECK, GEAR SWING IAW 32-30-00, OPS CHECK NORMAL DEFER CLEAR PLACARD REMOVED. (CLOSED)
